# SDR DALA2022092006207

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 88,032 hours, 39,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 SEAT 12 R/H - EMERG LIGHT ASSY MISSING. CORRECTIVE ACTION: LIGHT ASSEMBLY TO BE REPLACED PER A320 AMM 33-51. (8954152)
